Skip to Main Content

AMS eBook CollectionsOne of the world's most respected mathematical collections, available in digital format for your library or institution

Mathematical Applications of Category Theory

About this Title

J. W. Gray, Editor

Publication: Contemporary Mathematics
Publication Year 1984: Volume 30
ISBNs: 978-0-8218-5032-9 (print); 978-0-8218-7615-2 (online)
MathSciNet review: 749766

Read more about this volume

View other years and volumes:

Table of Contents

Front/Back Matter


View full volume PDF